# SDR UIEA2025030900248

- Difficulty date: March 10, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N439GT
- Make and model: Boeing 747409F
- Aircraft serial: 30767
- Aircraft time: 95,858 hours, 17,546 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Strap
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPT - SIDE CARGO DOOR INNER LOWER STRAP AT FWD & AFT EDGE FOUND CORROSION.( JOB ACCOMPLISHED AS PER EN #1011-25 REV.0 NO FURTHER DEFECTS NOTED. PN 65B17878-1 )
